# SDR 2002FA0000167

- Difficulty date: January 16, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Engine: Cont IO520BB
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 648843
- Part serial: 001KA050
- Condition: Failed
- Location: Engine
- Part time: 72 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED IN FLIGHT,  WILL NOT CARRY THE LOAD.  REPLACED ALTERNATOR,  GROUND CHECKED OK.  RETURNED TO SERVICE.
